BibTeX record journals/jc/CelledoniINO02

download as .bib file

@article{DBLP:journals/jc/CelledoniINO02,
  author    = {Elena Celledoni and
               Arieh Iserles and
               Syvert P. N{\o}rsett and
               Bojan Orel},
  title     = {Complexity Theory for Lie-Group Solvers},
  journal   = {J. Complex.},
  volume    = {18},
  number    = {1},
  pages     = {242--286},
  year      = {2002},
  url       = {https://doi.org/10.1006/jcom.2001.0615},
  doi       = {10.1006/jcom.2001.0615},
  timestamp = {Thu, 20 Feb 2020 11:33:10 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/CelledoniINO02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics